MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LITHOVUE; URETEROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID

BOSTON SCIENTIFIC CORPORATION LITHOVUE; URETEROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Model Number 791-700
Medical Device Problem Codes No Display/Image (1183); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a lithovue flexscope was used in a flexible ureteroscopy procedure performed on (b)(6) 2020.According to the complainant, during preparation, when the lithovue flexscope was connected the lithovue touch pc did not display an image.The procedure was cancelled due to this event.There was no serious injury/adverse effect to patient as a result of the event.

Brand Name
LITHOVUE
Common Device Name
URETEROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key10476399
Report Number3005099803-2020-03532
Device Sequence Number16864001
Product Code FGB
UDI-Device Identifier08714729891901
UDI-Public08714729891901
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K153049
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number791-700
Device Catalogue Number791-700
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/07/2020
Initial Report FDA Received Date09/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1